# SDR ASAA2018100526373

- Difficulty date: October 5, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 43,888 hours, 13,119 cycles
- System (JASC): 7603 · Power Lever
- Part: Switchpack
- Part number: 254A115011
- Part serial: AC00577
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 6,347 hours, 1,985 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING MASTER CAUTION ENG ILLUMINATED ALONG WITH ENGINE NR 1 REVERSER ON OVERHEAD. NR 1 ENGINE THRUST REVERSER WAS CYCLED SEVERAL TIMES BUT STILL ILLUMINATED. GROUNDED - YES. REPLACED M1766 NR 1 ENGINE AUTOTHROTTLE SWITCH PACK AMM 76-11-07, 11 EA C/B'S OPENED. ACCOMPLISHED SWITCH CHECK AND ADJUSTMENT AMM 76-11-07-400-802, 11 EA C/B'S RESET. A/T SWITCH PACK ASSY TESTS PASS AMM 76-11-07-400-802 (H). 2 EA. NOSE W/W PRESS PANELS REINSTALLED, LEAK TEST GOOD AMM 53-14-01. THRUST REVERSER NORMAL OPERATION TEST PASS AMM 78-31-00-700-801.
